# SDR CA150622003

- Difficulty date: June 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 7,467 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3510 · Crew Oxygen System
- Part: Relief Valve
- Condition: Leaking
- Location: Crew O2
- Part time: 3,864 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIXED O2 FOUND AT ZERO.  TROUBLESHOOTING FOUND LEAK AT OVER PRESS RELIEF VLV.  FIXED O2 REPLACED & FUNCTION CHECKED.  LINES LEAK CHECKED OKAY.
